Alert archive / Florida / Flash Flood Warnings in 2022
Flash Flood Warning 18, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 4, 2022, 9:54 AM EDT for Broward County, Miami-Dade County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2022, 9:54 AM EDT (13:54 UTC)
- Expired
- Jun 4, 2022, 12:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 43 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 1.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975
WGUS52 KMFL 041354
FFWMFL
FLC011-086-041600-
/O.NEW.KMFL.FF.W.0018.220604T1354Z-220604T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
954 AM EDT Sat Jun 4 2022
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
South Central Broward County in southeastern Florida...
North Central Miami-Dade County in southeastern Florida...
* Until noon EDT.
* At 954 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen in the past 6 hours. Additional
rainfall amounts of 1 to 3 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hialeah, Pembroke Pines, Miramar, Davie, Plantation, Sunrise,
Weston, Doral, Miami Lakes, Cooper City, Hialeah Gardens, Medley,
Intersection Krome And U.S. 27, Pennsuco, Palm Springs North,
Country Club, Intersection I-75 And Griffin Road, Sunshine Acres,
Royal Palm Ranches and Pine Island Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2618 8047 2618 8031 2610 8031 2610 8026
2602 8028 2597 8030 2595 8030 2594 8031
2579 8031 2578 8043 2579 8053
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
NC1 follow-up statement
822
WGUS72 KMFL 041553
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
1153 AM EDT Sat Jun 4 2022
FLC011-086-041603-
/O.EXP.KMFL.FF.W.0018.000000T0000Z-220604T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
1153 AM EDT Sat Jun 4 2022
...FLASH FLOOD WARNING WILL EXPIRE AT NOON EDT TODAY FOR SOUTH
CENTRAL BROWARD AND NORTH CENTRAL MIAMI-DADE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 AM EDT Sunday for a
portion of South Florida.
LAT...LON 2618 8047 2618 8031 2610 8031 2610 8026
2602 8028 2597 8030 2595 8030 2594 8031
2579 8031 2578 8043 2579 8053
$$
NCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 9:21 AM EDT, 33 minutes earlier.
Area forecast discussion, Jun 4, 9:21 AM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Miami FL
921 AM EDT Sat Jun 4 2022
.UPDATE...
Latest analysis shows low pressure associated with PTC 1 now
crossing the peninsula across the Lake Okee region although it is
embedded within a broad area of low pressure across the region.
For the next several hours and into the afternoon the main concern
will remain the risk of excessive rainfall with concerns for
considerable to major flooding mainly across portions of the east
coast. Despite system crossing the peninsula, there are no
concerns of note with sustained tropical storm force winds outside
winds gusts to tropical storm force with the remaining rounds of
rain/storms moving across the area. The tornado concerns will
continue to abate from this point on as well.
Consensus of high resolution guidance indicate that as the system
exists the east coast this afternoon, the threat of heavy rains
will begin to subside, but the threat for flooding will linger
along the east coast through probably late afternoon. After that,
a transition to a typical summer time pattern will begin as laid
out in the discussion below.
It is likely tropical storm warnings for portions of the area will
begin to be cancelled with the late morning update.
&&
.PREV DISCUSSION... (Issued 750 AM EDT Sat Jun 4 2022)
AVIATION(12Z TAFS)...
A morning round of convection is affecting terminals on both
coasts. A lull will develop as the day continues but activity may
return along the east coast terminals later in the day. Sub-VFR
likely with bouts of IFR/LIFR with convection. Short-fused AMDs
will likely be necessary. Conditions should improve gradually
overnight into Sunday. Wind gusts and directional variability will
be a concern through the period around convection.
PREV DISCUSSION... (Issued 318 AM EDT Sat Jun 4 2022)
SHORT TERM (Through Sunday)...
While PTC 1 has thus far failed to develop into a tropical
cyclone, impacts across the region have panned out as expected.
Convection has remained well east of the broad low pressure
center in the sheared environment. Further, dry air mixed in
within the larger circulation, and even between convective bands
has likely limited organization as well. North-south banding of
rain focused by the strong low-level wind field through the
Straits and into South Florida has resulted in multiple rounds of
heavy rain across the east coast urban corridor. The strong wind
field and slightly backed low-level winds have resulted in a
favorable environment for tornadogenesis as well, though the more
favorable instability has kept the more robust circulations mostly
offshore.
CAM guidance has done a relatively good job regarding rainfall
amounts and localized maxima, though the placement and evolution
of future rainfall doesn't exactly match ongoing coverage. Based
on satellite analysis, would expect the ongoing batch of rain to
continue for the next couple of hours, with another round behind
the pocket of drier air moving over southwest FL and the Keys
later this morning. The ongoing convection will likely be the
slowest moving and produce the highest rain amounts, with a more
progressive but still flood-aggravating round of heavy rain later
in the morning. Second to the flooding rain threat, the threat for
an isolated tornado continues (primarily along the east coast).
While the instability may increase a bit this morning into the
early afternoon, hodographs look a little less favorable the
further we go into the day as low-level winds become a little more
unidirectional. There may be a brief window around sunrise where
some overlap may heighten the risk should robust convection
develop.
The low pressure system is forecast to become more progressive
this afternoon as it begins to absorb into the eastern CONUS
longwave pattern. This will quickly take the heavy rain threat out
of south Florida by the late afternoon hours.
Wrap around low-level moisture and the convergent flow around the
back of the low will result in scattered convection on Sunday
afternoon. However, widespread heavy rain or severe weather is not
anticipated at this time due to the scattered nature of storms and
the dry air aloft.
LONG TERM (Monday through Saturday)...
High pressure will begin to build over the region in the wake of PTC
One. This will allow for drier air to overspread the region, which
will result in lower rainfall chances. However, relatively weak
synoptic flow and sufficient lingering moisture will still allow for
sea-breeze convection to develop along the coast. Overall the
upcoming week will generally consist of typical afternoon diurnally-
driven convection. While the most robust storms could result in
ponding of roadways and locally strong wind gusts, anticipated
impacts should be limited through the duration of this period.
Maximum temperatures will generally be in the upper 80s to lower
90s through the week. Dewpoints in the lower/mid 70s will result in
muggy conditions, while overnight lows will be in the low 70s to
upper 70s along the east coast through much of the week.
MARINE...
Strong winds gusting to tropical storm force and seas 7 to 10 feet
across the Atlantic will subside to low-end Advisory conditions by
tonight. Conditions will then improve through the day Sunday, with
relatively light winds and low seas prevailing into and through
next week.
BEACHES...
A high risk for rip currents and elevated surf will continue
today, before quickly subsiding on Sunday. A bit of northeasterly
swell next week may result in slightly elevated surf along the
Palm beaches, but otherwise, much more favorable beach conditions
are expected next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 77 91 77 90 / 50 40 20 40
West Kendall 75 91 74 90 / 50 40 20 40
Opa-Locka 75 91 76 90 / 50 40 20 40
Homestead 75 90 74 88 / 50 40 20 40
Fort Lauderdale 76 90 77 89 / 50 40 20 40
N Ft Lauderdale 75 89 76 88 / 50 40 10 40
Pembroke Pines 75 91 75 90 / 50 40 10 40
West Palm Beach 73 88 74 88 / 50 40 10 40
Boca Raton 74 91 75 90 / 50 40 10 40
Naples 77 89 77 90 / 30 10 10 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
172>174.
Tropical Storm Warning for FLZ063-066>075-168-172>174.
Coastal Flood Advisory until 11 PM EDT this evening for FLZ069-
075-173-174.
High Rip Current Risk through Sunday morning for FLZ069-168-172-
173.
AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Update/Aviation...PS
Today through Sunday and Marine...99
Sunday Night through Friday...99
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jun 4, 4:39 AM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 439 AM EDT Sat Jun 4 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 439 AM EDT Sat Jun 4 2022 ...Tropical Storm Warnings in effect for all of South Florida... ...Flash Flooding ongoing across the southeast Florida coast.. ...Flood Watch Through Tonight... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Tropical storm warnings are in effect. Please see the HLS product for more information. A Flood Watch is in effect through Sunday morning. Several Flash Flood warnings are in effect for ongoing flash flooding along the southeast Florida coast. Poor marine conditions, especially across the Atlantic, will continue through tonight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Conditions will begin to improve on Sunday with a gradual return to a typical summertime pattern with warm temperatures and scattered afternoon storms. Winds and seas will calm through next week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jun 4, 7:16 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
716 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLOOD 2 WSW HIALEAH 25.85N 80.31W
06/04/2022 MIAMI-DADE FL TRAINED SPOTTER
TRAINED SPOTTER REPORTS STREET FLOODING AT
THE INTERSECTION OF OKEECHOBEE ROAD AND W
16TH AVE. VEHICLES WERE OBSERVED DRIVING ON
THE MEDIAN TO AVOID DRIVING ON THE FLOODED
LANES OF THE ROADWAYS.
&&
HADILocal storm report, Jun 4, 7:55 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
755 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
06/04/2022 M59 MPH AMZ651 FL MESONET
MESONET STATION XGVT GOVERNMENT CUT REPORTED
A WIND GUST OF 59 MPH (51 KTS) AT ELEVATION
75 FT AT 7:41 AM EDT AS A GUSTY BAND MOVED
OVER THE AREA.
&&
ATVLocal storm report, Jun 4, 7:58 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
758 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 2 SW MIAMI 25.75N 80.22W
06/04/2022 MIAMI-DADE FL PUBLIC
VIDEO FROM MEMBER OF THE PUBLIC SHOWS
FLOODING IN SW MIAMI INTERSECTION, WHERE
WATER REACHES TO MIDDLE OF WHEELS OF MOVING
TRUCK. WATER COVERS SIDEWALKS AND REACHES
MEDIAN.
&&
ATVLocal storm report, Jun 4, 8:42 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
842 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLASH FLOOD 1 NE AVENTURA 25.97N 80.13W
06/04/2022 MIAMI-DADE FL PUBLIC
VIDEO AND PICTURES FROM MEDIA AND PUBLIC
SHOW STANDING WATER INSIDE A CONDO PARKING
LOT, WATER REACHES PAST BOTTOM OF WHEELS.
&&
ATVLocal storm report, Jun 4, 9:43 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
943 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 2 WSW LELY 26.09N 81.73W
06/04/2022 COLLIER FL BROADCAST MEDIA
BROADCAST MEDIA (WINK) REPORT OF FLOODING
INSIDE HOME IN COLLIER COUNTY. VIDEO SHOWS
STANDING WATER OF 3-5 INCHES INSIDE,
COVERING BOOTS OF REPORTER.
&&
ATVLocal storm report, Jun 4, 9:44 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
944 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM MARINE TSTM WIND 2 E DELRAY BEACH 26.47N 80.06W
06/04/2022 M51 MPH AMZ650 FL PUBLIC
A WIND GUST OF 51 MPH WAS RECORDED AT THE
WEATHERSTEM SITE ALONG THE COAST IN DELRAY
BEACH.
&&
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:00 PM EDT | Flash Flood Warning | MFL | Collier | 60 min |
| Jun 3, 8:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 3, 8:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Jun 3, 9:00 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 3, 9:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 3, 9:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 3, 9:31 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 3, 9:52 PM EDT | Areal Flood Advisory | MFL | Broward | 113 min |
| Jun 3, 10:12 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jun 3, 10:21 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Jun 3, 10:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 3, 10:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 3, 10:58 PM EDT | Areal Flood Advisory | MFL | Collier | 11 hr |
| Jun 3, 11:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 3, 11:28 PM EDT | Special Marine Warning | MFL | 92 min | |
| Jun 3, 11:51 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Jun 4, 12:20 AM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 4, 12:25 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jun 4, 12:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 4, 12:54 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 8 hr |
| Jun 4, 1:04 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 4, 1:11 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jun 4, 1:26 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| Jun 4, 1:49 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 4, 2:29 AM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 4, 2:33 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 8 hr |
| Jun 4, 2:36 AM EDT | Special Marine Warning | MFL | 84 min | |
| Jun 4, 2:37 AM EDT | Flash Flood Warning | MFL | Broward | 6 hr |
| Jun 4, 3:57 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 7 hr |
| Jun 4, 4:01 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 5 hr |
| Jun 4, 4:43 AM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 4, 5:05 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Jun 4, 5:35 AM EDT | Special Marine Warning | MFL | 40 min | |
| Jun 4, 5:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 4, 6:25 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Jun 4, 6:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 4, 7:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 4, 8:51 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Jun 4, 8:56 AM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Jun 4, 10:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 4, 10:43 AM EDT | Small Craft Advisory | MFL | 24 hr | |
| Jun 4, 10:56 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 4, 11:08 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 46 min |
| Jun 4, 11:23 AM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Jun 4, 12:49 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Jun 4, 1:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 4, 2:30 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 4, 2:59 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Jun 4, 4:03 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Jun 4, 4:56 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 64 min |
| Jun 4, 5:47 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 118 min |
| Jun 4, 6:42 PM EDT | Flash Flood Warning | MFL | Broward | 2 hr |
| Jun 4, 7:16 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 89 min |
Nearby
Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.